# SDR FDEA202511062139

- Difficulty date: November 6, 2025
- Submitted: November 7, 2025
- Operation: Air carrier
- Aircraft: N259FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 67534
- Aircraft time: 2,190 hours, 1,098 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 145T587619
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR# 0191:  MAIN CARGO COMP. CENTER FLOOR PANEL 241LFF (MPN: 145T5876-19) BETWEEN RBL 11- LBL 11   AT STA. 930 HAS SEVERAL PUNCTURES (MARKED)   FABRICATED NEW FLOOR PANEL 241LFF, MPN: 141T5856-19, LBL 11- RBL, STA. 930 IN REF. TO   BOEING DWG 141T5856-19, AND SR67-53-009. THIS A MAJOR REPAIR. SEE JPF FOR WORK   ACCOMPLISHED. INSTALLATION OF FLOOR PANEL# 241LFF WILL ACCOMPLISHED ON WO# 91242   NR# 0178.
